It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Acid Reflux / GERD Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 02-23-2012, 05:49 AM   #1
Senior Member
(female)
 
Join Date: Apr 2005
Posts: 178
4dad HB User4dad HB User
Long term use of Nexium and Hair Loss

Has anyone experienced this? I've had 4 doctors tell me it isn't likely. I tried changing Nexium but it simply works the best for me. My B12 levels are great but stores are low. I am on a supplement for that as well as vitamins. Has anyone else experienced this?

 
Sponsors Lightbulb
   
Old 02-28-2012, 09:26 PM   #2
Senior Veteran
(female)
 
TEdds83's Avatar
 
Join Date: Feb 2008
Location: Iowa USA
Posts: 1,895
TEdds83 HB UserTEdds83 HB UserTEdds83 HB UserTEdds83 HB UserTEdds83 HB UserTEdds83 HB User
Re: Long term use of Nexium and Hair Loss

I don't know about Nexium but I can tell you FOR SURE that Prevacid will do that. I have lost plenty of hair each time I take that. I go on and off of it because I hate losing my hair. It just thins out. In my opinion ALL the acid reflux meds have side effects and hair loss it one of them. Don't panic, but I can assure you that it is the med that is doing it. Good luck! Feel better!
__________________
Hypothyroidism, Chronic Allergies, Acid reflux, Arthritis in jaw, Perimenopause,Panic and Anxiety disorder

 
Sponsors Lightbulb
   
Closed Thread




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 09:28 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!